# SDR SWAA032725

- Difficulty date: December 14, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 57,567 hours, 55,516 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FWD R1 DOOR UPPER HINGE CUTOUT SHOWS CRACK INDICATION.  REPAIRED R1 DOOR PER SB.
